• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2012, Volume: 5, Issue: 10, Pages: 1-8

Original Article

Construction of some new fractional canonical transformations and their generating functions


The Fractional Calculus, in brief FC generalizes the differentiation and integration from integer to rational order. It enables us to derive equations of motion with non conservative classical forces using fractional Lagrangians. In this paper fundamental properties of fractional derivative are outlined. The behavior of some elementary functions under the effect of the fractional differintegral operator is examined. Using the Riemann-Liouville differintegral, Fractional Euler-Lagrange equation is obtained. Fractional Hamilton’s canonical equations are formulated. Different canonical transformations with different generating functions are derived. Fractional Poisson bracket is introduced. Fractional Hamilton-Jacobi equation is presented.
Keywords: Riemann-Liouville derivative; Fractional Euler-Lagrange equation; Fractional Hamilton’s canonical equations.


Subscribe now for latest articles and news.